Friday, July 06, 2007

Lime Rock American LeMans Series coverage!


Technical editor Robert Livingston and I will be attending the American LeMans Series race at Lime Rock Park Saturday. We plan to have stories and lots of photos of the day's events. We (or at least I) will be filing from the track during the day.

A schedule of the events for Saturday:
9:00 – 9:20 AM Porscheplatz Corral Parade Laps Presented by LP Watch
Group
9:45 – 10:15 AM Formula BMW USA Race #1 – 30 Minutes
10:30 – 11:00 AM IMSA Lites Race #1 – 30 Minutes
11:10 – 11:35 AM Warm Up – American Le Mans Series
11:35 – 12:35 PM Lunch Break
11:40 – 12:00 PM Acura Corral Parade Laps
12:00-PM American Le Mans Series Autograph Session
12:45 – 1:15 PM Formula BMW USA Race #2 – 30 Minutes
1:30 – 2:00 PM IMSA Lites Race #2 – 30 Minutes
1:45 – 2:15 PM Formula BMW Autograph Session at Town Fair Tire
2:15 – 3:05 PM American Le Mans Series Pre-Race Activities/Recon Laps
3:05 – 5:45 PM START - American Le Mans Race (Round 6)

Labels:

Bookmark and Share

0 Comments:

Post a Comment

Links to this post:

Create a Link

<< Home



Bravenet SiteRing The German SlotCar SiteRing

This site owned by
Slot Car News
Previous Site List Sites Random Site Join Ring Next Site
SiteRing by Bravenet.com

web statistics
View My Stats